MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC FUSION QUATTRO EXTRACTION BALLOON; No Match

WILSON-COOK MEDICAL INC FUSION QUATTRO EXTRACTION BALLOON; No Match
Model Number G31922
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continued: d2a common device name: biliary catheter for stone removal that may also allow for irrigation and contrast injection.E1 - phone: (b)(6).Investigation evaluation: the product said to be involved was returned in an open pouch from the lot number provided in the report.The label matches the returned product.Our laboratory evaluation of the product said to be involved confirmed the report.The device was returned with the syringe loose in the pouch, and the balloon ruptured.Under magnification, it was identified there was a portion where the balloon material did not match up and a portion appears to be missing.The missing portion of the balloon was not returned with the device.No other anomalies were detected with the device.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our evaluation of the returned device confirmed the report.A corrective action has been initiated to reduce occurrences of balloon ruptures.The product said to be involved is included in the scope of the corrective actions.Based on the information provided in the report, it is unknown if the balloon was tested prior to advancement down the endoscope accessory channel.The instruction for use states: "verify balloon integrity prior to use by attaching the enclosed syringe to the stopcock and inflating the balloon with air only." a pinhole, split, or rupture in the balloon can occur if the balloon material has come into contact with a sharp object, such as a sharp stone or possibly a burr in the endoscope channel.Prior to distribution, all fusion quattro extraction balloon are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: a corrective action has been initiated in an effort to reduce occurrences of this nature.This product was manufactured prior to implementation of this corrective action.A review of the complaint history was conducted.Quality assurance will continue to monitor for complaint trends.
 
Event or Problem Description
During an unknown procedure, the physician used a cook fusion quattro extraction balloon through the papilla.It was initially reported that the balloon ruptured upon the initial inflation.There was no reportable information at that time.The device was received on 06oct2025 and during the evaluation, the device was determined to have missing pieces [subject of report].A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
FUSION QUATTRO EXTRACTION BALLOON
Common Device Name
No Match
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
winston-salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston-salem, NC 27105
3367440157
MDR Report Key23442263
Report Number1037905-2025-00742
Device Sequence Number8672821
Product Code GCA
UDI-Device Identifier00827002319226
UDI-Public(01)00827002319226(17)260203(10)W4910591
Combination Product (Y/N)N
Initial Reporter CountryJP
PMA/510(K) Number
K063677
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2026
Device Model NumberG31922
Device Catalogue NumberFS-QEB-XL-B
Device Lot NumberW4910591
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown